Advertisement

Communications in Mathematical Physics

, Volume 48, Issue 3, pp 199–205 | Cite as

Remarks on the Wilson-Zimmermann expansion and some properties of them-point distribution

  • Oluwole Adetunji
Article

Abstract

This paper contains a few simple remarks on a paper by S. Schlieder and E. Seiler. For the special class of local fields treated by these authors we arrive at the same necessary condition for the existence of the Wilson-Zimmermann expansion (considered both as an operator expansion and as an expansion in bilinear forms) of the product ofn real scalar fields under the assumption that the singularities occurring asx j xj+1;j=1, 2, ...,n−1, do not influence each other as long as these limits are simultaneously taken.

Keywords

Neural Network Statistical Physic Complex System Nonlinear Dynamics Scalar Field 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Schlieder, S., Seiler, E.: Commun. math. Phys.31, 137 (1973)Google Scholar
  2. 2.
    Kühn, J., Seiler, E.: Commun. math. Phys.33, 253 (1973)Google Scholar
  3. 3.
    Otterson, P.: Nuovo Cimento18A, 683 (1973)Google Scholar
  4. 4.
    Adetunji, O.: Nuovo Cimento29A, 174 (1975)Google Scholar
  5. 5.
    Streater, R., Wightman, A. S.: PCT, spin and statistics and all that. New York: W.A. Benjamin Inc. 1964Google Scholar
  6. 6.
    Jost, R.: The general theory of quantized fields. Providence: AMS 1965Google Scholar

Copyright information

© Springer-Verlag 1976

Authors and Affiliations

  • Oluwole Adetunji
    • 1
  1. 1.Department of PhysicsUniversity of ManitobaWinnipegCanada

Personalised recommendations